Translator Disclaimer
2021 Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant
Eric Rains, Karl Rubin, Travis Scholl, Shahed Sharif, Alice Silverberg
Algebra Number Theory 15(3): 711-727 (2021). DOI: 10.2140/ant.2021.15.711

Abstract

We show that if a rational map is constant on each isomorphism class of unpolarized abelian varieties of a given dimension, then it is a constant map. Our results shed light on a question raised by Boneh et al. (J. Math. Cryptol. 14:1 (2020), 5–14) concerning a proposal for multiparty noninteractive key exchange.

Citation

Download Citation

Eric Rains. Karl Rubin. Travis Scholl. Shahed Sharif. Alice Silverberg. "Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant." Algebra Number Theory 15 (3) 711 - 727, 2021. https://doi.org/10.2140/ant.2021.15.711

Information

Received: 16 December 2019; Revised: 10 July 2020; Accepted: 17 October 2020; Published: 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.2140/ant.2021.15.711

Subjects:
Primary: 14K10
Secondary: 11G10 , 11G15

Keywords: abelian varieties , polarizations

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 3 • 2021
MSP
Back to Top